An inverse heat equation in two space dimensions

Research output: Journal PublicationArticlepeer-review

1 Citation (Scopus)


The uniqueness for an inverse heat equation in two space dimensions was proved. It was observed that the result presented to two space dimensions were extended. It was also confirmed that that the same ideas could be used in order to generalize the results presented to any space dimensions. By using Lemma3, the function w was found to be a distributional solution of (1.1) in D× (-T,T). The Lemma 2 could be applied to conclude that u=0 in D2(0,T).

Original languageEnglish
Pages (from-to)1161-1165
Number of pages5
JournalApplied Mathematics Letters
Issue number10
Publication statusPublished - 2004
Externally publishedYes


  • Heat equation
  • Inverse problem
  • Unique continuation
  • Uniqueness

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'An inverse heat equation in two space dimensions'. Together they form a unique fingerprint.

Cite this